Squared skewness minus kurtosis bounded by 186/125 for unimodal distributions
The sharp inequality for squared skewness minus kurtosis is derived for the class of unimodal distributions.
Volume (Year): 50 (2000)
Issue (Month): 2 (November)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Rohatgi, Vijay K. & Székely, Gábor J., 1989. "Sharp inequalities between skewness and kurtosis," Statistics & Probability Letters, Elsevier, vol. 8(4), pages 297-299, September.
- Teuscher, F. & Guiard, V., 1995. "Sharp inequalities between skewness and kurtosis for unimodal distributions," Statistics & Probability Letters, Elsevier, vol. 22(3), pages 257-260, February.
- Gupta, A. K. & Móri, T. F. & Székely, G. J., 1994. "Testing for Poissonity-normality vs. other infinite divisibility," Statistics & Probability Letters, Elsevier, vol. 19(3), pages 245-248, February.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:50:y:2000:i:2:p:131-135. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.